Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 23, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 3, 2012, 5:49 PM EDT for Barry County, Calhoun County, Kalamazoo County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 5:49 PM EDT (21:49 UTC)
- Expired
- May 3, 2012, 6:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Barry County, MI, Calhoun County, MI, Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 59 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 2:35 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1476 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
019
WUUS53 KGRR 032149
SVRGRR
MIC015-025-077-032245-
/O.NEW.KGRR.SV.W.0023.120503T2149Z-120503T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
549 PM EDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARRY COUNTY IN SOUTHWEST MICHIGAN...
NORTHWESTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 645 PM EDT
* AT 546 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTHEAST OF PLAINWELL..AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
KALAMAZOO... BATTLE CREEK... RICHLAND...
OSHTEMO... GALESBURG... PORTAGE...
ALAMO... AUGUSTA... BEDFORD...
SPRINGFIELD... ASSYRIA... BANFIELD...
HICKORY CORNERS... LACEY... HIGHLAND PARK...
GULL LAKE... YORKVILLE... COOPER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4238 8576 4242 8555 4243 8554 4252 8507
4236 8507 4207 8576
TIME...MOT...LOC 2148Z 263DEG 32KT 4240 8553
WIND...HAIL 60MPH 1.75IN
$$
MEADE2 follow-up statements
617
WWUS53 KGRR 032156
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
556 PM EDT THU MAY 3 2012
MIC015-025-077-032245-
/O.CON.KGRR.SV.W.0023.000000T0000Z-120503T2245Z/
BARRY MI-CALHOUN MI-KALAMAZOO MI-
556 PM EDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KALAMAZOO...
NORTHWESTERN CALHOUN AND SOUTHERN BARRY COUNTIES UNTIL 645 PM EDT...
AT 553 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RICHLAND...MOVING EAST AT 30 MPH.
IN ADDITION...AT 551 PM HALF DOLLAR SIZED HAIL WAS REPORTED NEAR
PLAINWELL WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KALAMAZOO... BATTLE CREEK... RICHLAND...
OSHTEMO... GALESBURG... PORTAGE...
ALAMO... AUGUSTA... BEDFORD...
SPRINGFIELD... ASSYRIA... BANFIELD...
HICKORY CORNERS... LACEY... HIGHLAND PARK...
GULL LAKE... YORKVILLE... COOPER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4238 8576 4242 8555 4243 8554 4252 8508
4236 8507 4207 8576
TIME...MOT...LOC 2155Z 256DEG 27KT 4242 8549
WIND...HAIL 60MPH 1.00IN
$$
NJJ382
WWUS53 KGRR 032228
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
628 PM EDT THU MAY 3 2012
MIC015-025-077-032245-
/O.CON.KGRR.SV.W.0023.000000T0000Z-120503T2245Z/
BARRY MI-CALHOUN MI-KALAMAZOO MI-
628 PM EDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KALAMAZOO...
NORTHWESTERN CALHOUN AND SOUTHERN BARRY COUNTIES UNTIL 645 PM EDT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
BELLEVUE...MOVING EAST AT 35 MPH.
ANOTHER SEVERE THUNDERSTORM THAT IS CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH WAS JUST WEST OF OSHTEMO ON
INTERSTATE 94 NEAR THE KALAMAZOO COUNTY LINE.
LOCATIONS IMPACTED INCLUDE...
KALAMAZOO... BATTLE CREEK... RICHLAND...
OSHTEMO... GALESBURG... PORTAGE...
ALAMO... AUGUSTA... BEDFORD...
SPRINGFIELD... ASSYRIA... BANFIELD...
HICKORY CORNERS... LACEY... HIGHLAND PARK...
GULL LAKE... YORKVILLE... COOPER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4238 8576 4242 8555 4243 8554 4252 8508
4236 8507 4207 8576
TIME...MOT...LOC 2227Z 258DEG 32KT 4248 8511
WIND...HAIL 60MPH 1.00IN
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:37 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 3, 3:37 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT THU MAY 3 2012
.SYNOPSIS...
ISSUED AT 336 PM EDT THU MAY 3 2012
A FRONTAL BOUNDARY STRETCHED ACROSS NORTHERN LOWER MICHIGAN WILL
SLOWLY MOVE SOUTH OVER THE NEXT 24 HOURS. SHOWERS AND
THUNDERSTORMS MAY BE SEVERE THIS EVENING ACROSS MUCH OF THE AREA.
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. SHOWERS AND STORMS WILL
DIMINISH FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 336 PM EDT THU MAY 3 2012
FORECAST CONCERNS DEAL WITH CONVECTIVE TRENDS TONIGHT.
SEVERE STORMS ARE ONGOING ACROSS THE CWA. MOST OF THE SVR
STORMS WILL BE OVER THE NRN CWA WHERE SHEAR VALUES AROUND 55KTS
WERE NOTED. SHEAR VALUES DECREASE AS THE EVENING PROGRESSES AND
THE HIGHER SHEAR IS NEVER REALLY PROGD OVER THE SRN CWA. THAT
SAID...SRN LOWER WAS ABLE TO DESTABILIZE SIGNIFICANTLY THIS
AFTERNOON (LI/S NEAR -9C) AND THAT MAY LEAD TO A SVR STORMS LATE
THIS AFTERNOON AND EARLY EVENING.
SIGNIFICANT TRAINING IS OCCURRING OVER THE NW CWA AND FLASH
FLOODING REMAINS A THREAT. AS SUCH NO CHANGES TO THE FLASH FLOOD
WATCH WERE MADE.
MUCH OF THE CONVECTION THIS AFTERNOON WAS KICKED OFF BY A SHORT
WAVE MOVING NEWD ACROSS WISCONSIN. THE SFC LOW ASSOCIATED WITH IT
WILL MOVE ACROSS NRN LWR THIS EVENING AFTER WHICH THE TRAILING
COLD FRONT WILL SINK SOUTH. GFS SHOWS ANOTHER POTENT SHORT WAVE
MOVING ACROSS SRN LWR AFTER 06Z TONIGHT. THIS WILL HELP TO KEEP
THE CONVECTION GOING AND PERHAPS SLOW THE SWD PROGRESSION OF THE
FRONTAL BOUNDARY. THAT BOUNDARY WILL FIND SRN LWR FRIDAY MORNING
AND CHANCES FOR CONVECTION WILL DECREASE FROM NORTH TO SOUTH
DURING THE DAY. AT THIS POINT FRIDAY NIGHT LOOKS DRY...BUT IT/S
POSSIBLE THAT THE FAR SRN CWA MAY SEE A FEW STORMS/SHOWERS EARLY
IN THE EVENING.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 336 PM EDT THU MAY 3 2012
HIGH PRESSURE SHOULD NOSE INTO THE REGION ON SATURDAY...HOWEVER IT
APPEARS TO BE A DIRTY HIGH WITH PLENTY OF LOW LEVEL MOISTURE
LINGERING. IT SHOULD BE A RATHER CLOUDY DAY...WITH A FEW SHOWERS
POSSIBLE. PARTIAL CLEARING SHOULD FINALLY OCCUR LATE SATURDAY NIGHT.
THE MODELS ARE MAINTAINING A MERGE OF THE NORTHERN AND SOUTHERN
STREAMS BY THE END OF THE WEEKEND. THIS RESULTS IN THE FORMATION OF
LOW PRESSURE NEAR STL BY SUNDAY NIGHT. THE LOW HEADS FOR TOL BY
MONDAY NIGHT...SO PCPN WILL BE POSSIBLE OVER SOUTHERN LOWER MI
SUNDAY NIGHT THROUGH MONDAY NIGHT.
THE ACTIVE PATTERN CONTINUES AS THERE WILL BE THE CHANCE OF SHOWERS
AGAIN TUESDAY NIGHT AND WEDNESDAY. AN UPPER LOW NEAR JAMES BAY WILL
PIVOT A SHORT WAVE THROUGH THE GREAT LAKES.
TEMPS WILL BE NEAR NORMAL FOR THE WEEKEND THROUGH TUESDAY. THEN
TEMPS WILL BE BELOW NORMAL BY WEDNESDAY INTO THURSDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 122 PM EDT THU MAY 3 2012
THUNDERSTORMS WILL BE INCREASING IN COVERAGE THROUGH THE AFTERNOON
AND INTO THE EVENING. PEAK ACTIVITY ACROSS SW LOWER MI SHOULD BE
FROM ABOUT 22Z THROUGH 03Z...HOWEVER STORMS COULD LINGER ALL
NIGHT...ESPECIALLY OVER THE SOUTHERN TAF SITES.
MVFR IS EXPECTED TO DEVELOP INTO THE EVENING WITH SOME SCATTERED
IFR LIKELY INTO LATE TONIGHT/EARLY FRI MORNING AS CEILINGS LOWER
IN LIGHT WINDS. HOW WIDESPREAD THE IFR BECOMES IS STILL
UNCERTAIN...BUT WILL BE BETTER DEFINED WITH FUTURE TAF
ISSUANCES.
&&
.MARINE...
ISSUED AT 336 PM EDT THU MAY 3 2012
WEAK PRESSURE GRADIENT WILL RESULT IN LIGHT WINDS THROUGH FRIDAY.
&&
.HYDROLOGY...
ISSUED AT 336 PM EDT THU MAY 3 2012
PWATS NEAR 1.5 INCHES WILL CONTRIBUTE TO HEAVY RAINFALL POTENTIAL
TONIGHT. ONGOING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY
HEAVY RAINFALL IN EXCESS OF AN INCH TONIGHT. THIS MAY LEAD TO
PONDING ON ROADWAYS AS WELL AS RISES ON AREA RIVERS/STREAMS.
SHOWER AND THUNDERSTORM THREAT WILL DIMINISH FROM NORTH TO SOUTH
FRIDAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MIZ037>040-043>046-
050>052-056>059-064>067-071>074.
LM...NONE.
&&
SYNOPSIS...93
SHORT TERM...93
LONG TERM...JK
AVIATION...JK
HYDROLOGY...93
MARINE...93Hazardous weather outlook, May 3, 10:10 AM EDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1010 AM EDT THU MAY 3 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-041415- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1010 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS SOUTHWEST LOWER MICHIGAN. THERE IS A SLIGHT RISK FOR LARGE HAIL AND DAMAGING WINDS. THE MAIN EXPECTED THREATS ARE HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING. THIS COULD ESPECIALLY IMPACT AREA CREEKS AND STREAMS WITH RAPID RISES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY...FRIDAY NIGHT AND AGAIN ON MONDAY. ADDITIONAL MODERATE TO HEAVY RAINFALL WILL OCCUR WITH THESE THUNDERSTORMS AND MAY RESULT IN ADDITIONAL THREATS FOR MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HEAVY RAIN...FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. LMZ844>849-041415- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1010 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BRING HEAVY RAIN AND GUSTY WINDS TO LAKE MICHIGAN. SOME FOG WILL BE POSSIBLE LATE TONIGHT AFTER STORMS CLEAR OUT...WITH VISIBILITIES UNDER ONE MILE AT TIMES LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY...FRIDAY NIGHT AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HEAVY RAIN...FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 3, 5:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 1 N TREMAINE CORNERS 42.92N 85.07W
05/03/2012 E0.50 INCH IONIA MI EMERGENCY MNGR
&&
MKALEMBKLocal storm report, May 3, 5:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
527 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL TWIN LAKE 43.37N 86.17W
05/03/2012 M0.75 INCH MUSKEGON MI TRAINED SPOTTER
SOME BRANCHES DOWN.
&&
MKALEMBKLocal storm report, May 3, 5:38 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
538 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL WOODLAND 42.73N 85.13W
05/03/2012 E0.25 INCH BARRY MI BROADCAST MEDIA
&&
MKALEMBKLocal storm report, May 3, 5:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
540 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 1 SE WAYLAND 42.66N 85.63W
05/03/2012 M1.00 INCH ALLEGAN MI PUBLIC
&&
MKALEMBKLocal storm report, May 3, 5:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
544 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL PLAINWELL 42.44N 85.64W
05/03/2012 M0.70 INCH ALLEGAN MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, May 3, 5:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
549 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL WAYLAND 42.67N 85.64W
05/03/2012 M1.00 INCH ALLEGAN MI PUBLIC
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 1:09 AM EDT | Special Weather Statement | GRR | Muskegon, Oceana | 66 min |
| May 3, 1:42 AM EDT | Special Weather Statement | GRR | Lake, Mason, Oceana | 78 min |
| May 3, 2:55 AM EDT | Special Weather Statement | GRR | Clare, Gratiot, Isabella, Lake, Mason, Mecosta and 1 more | 80 min |
| May 3, 4:04 AM EDT | Special Weather Statement | GRR | Clare, Lake, Osceola | 71 min |
| May 3, 4:39 AM EDT | Special Weather Statement | GRR | Clare, Osceola | 66 min |
| May 3, 4:42 AM EDT | Special Weather Statement | GRR | Lake, Mason | 63 min |
| May 3, 5:30 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mecosta, Osceola | 60 min |
| May 3, 5:42 AM EDT | Areal Flood Advisory | GRR | Lake, Mason, Osceola | 10 hr |
| May 3, 6:08 AM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella, Lake, Mecosta, Newaygo, Osceola | 67 min |
| May 3, 7:10 AM EDT | Special Weather Statement | GRR | Clare, Osceola | 65 min |
| May 3, 8:50 AM EDT | Flash Flood Warning | GRR | Lake | 4 hr |
| May 3, 10:22 AM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 22 hr |
| May 3, 10:56 AM EDT | River Flood Advisory | GRR | Ingham | 58 hr |
| May 3, 10:56 AM EDT | River Flood Advisory | GRR | Mason | 5 days |
| May 3, 10:56 AM EDT | River Flood Advisory | GRR | Osceola | 6 days |
| May 3, 11:54 AM EDT | Special Weather Statement | GRR | Mason | 51 min |
| May 3, 12:26 PM EDT | Special Weather Statement | GRR | Lake | 64 min |
| May 3, 12:37 PM EDT | Flash Flood Warning | GRR | Mason | 6 hr |
| May 3, 12:38 PM EDT | Special Marine Warning | GRR | 41 min | |
| May 3, 12:50 PM EDT | Flash Flood Warning | GRR | Lake | 6 hr |
| May 3, 1:09 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 41 min |
| May 3, 1:23 PM EDT | Severe Thunderstorm Warning | GRR | Lake | 52 min |
| May 3, 1:56 PM EDT | Special Weather Statement | GRR | Newaygo | 19 min |
| May 3, 2:03 PM EDT | Severe Thunderstorm Warning | GRR | Osceola | 57 min |
| May 3, 2:57 PM EDT | Severe Thunderstorm Warning | GRR | Oceana | 63 min |
| May 3, 3:01 PM EDT | Flash Flood Warning | GRR | Osceola | 5 hr |
| May 3, 3:02 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 43 min |
| May 3, 3:08 PM EDT | Special Marine Warning | GRR | 82 min | |
| May 3, 3:20 PM EDT | Special Weather Statement | GRR | Clare, Gratiot, Isabella, Kent, Mecosta, Montcalm and 3 more | 115 min |
| May 3, 3:21 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 54 min |
| May 3, 3:36 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 54 min |
| May 3, 4:16 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 38 min |
| May 3, 4:32 PM EDT | Special Marine Warning | GRR | 59 min | |
| May 3, 4:38 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 52 min |
| May 3, 4:46 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 44 min |
| May 3, 5:13 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Newaygo, Ottawa | 41 min |
| May 3, 5:30 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ionia | 60 min |
| May 3, 6:21 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Montcalm | 54 min |
| May 3, 6:30 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Ingham | 60 min |
| May 3, 6:59 PM EDT | Areal Flood Advisory | GRR | Clinton | 16 hr |
| May 3, 7:01 PM EDT | Special Marine Warning | GRR | 119 min | |
| May 3, 7:30 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 45 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.